# SDR MWEA010353

- Difficulty date: March 16, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114113
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN PRESSURIZED FUSELAGE SKIN AT STATION 251-276. 1 TO 3 INCHES ABOVE LONGERON 21 RIGHT, D=2.5 INCH, A=.030, B=.012, X=.042, D/X= 59, TOTAL LENGTH= 25.5 INCHES.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS.
